一类可以产生独立同分布密钥流的混沌系统
物理学报
引用检索 快速检索
物理学报  2013, Vol. 62 Issue (12): 120501     doi:10.7498/aps.62.120501
总论 当期目录| 过刊浏览| 高级检索     
一类可以产生独立同分布密钥流的混沌系统
徐正光1, 田清1, 田立2
1. 北京科技大学 自动化学院, 北京 100083;
2. 北京航空航天大学 宇航学院, 北京 100091
A class of topologically conjugated chaotic maps of tent map to generate independently and uniformly distributed chaotic key stream
Xu Zheng-Guang1, Tian Qing1, Tian Li2
1. School of Automation, University of Science and Technology Beijing, Beijing 100083, China;
2. School of Astronautics, Beijing University of Aeronautics and Astronautics, Beijing 100091, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn